RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 5, Pages 1072–1074 (Mi dan8342)  

MATHEMATICS

On the smoothness of solutions of parabolic systems

V. M. Chistyakov

Leningrad State Electrotechnical University

Full text: PDF file (304 kB)

Bibliographic databases:
UDC: 517.956
Presented: В. С. Владимиров
Received: 04.11.1985

Citation: V. M. Chistyakov, “On the smoothness of solutions of parabolic systems”, Dokl. Akad. Nauk SSSR, 291:5 (1986), 1072–1074

Citation in format AMSBIB
\Bibitem{Chi86}
\by V.~M.~Chistyakov
\paper On the smoothness of solutions of parabolic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 5
\pages 1072--1074
\mathnet{http://mi.mathnet.ru/dan8342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=872157}
\zmath{https://zbmath.org/?q=an:0645.35045}


Linking options:
  • http://mi.mathnet.ru/eng/dan8342
  • http://mi.mathnet.ru/eng/dan/v291/i5/p1072

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019